Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the existence of $ L\sb{\infty K}$-indiscernibles

Author: P. C. Eklof
Journal: Proc. Amer. Math. Soc. 25 (1970), 798-800
MSC: Primary 02.35
MathSciNet review: 0260579
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that it $ T$ is a countable theory of $ {L_{{\omega _1}\omega }}$ with enough axioms for Skolem functions and with arbitrarily large models, then for any order type, there is a model of $ T$ with a set of $ {L_{\infty \kappa }}$-indiscernibles of that order type.

References [Enhancements On Off] (What's this?)

  • [1] J. Barwise, Infinitary logic and admissible sets, J. Symbolic Logic 34 (1969), 226-252. MR 0406760 (53:10546)
  • [2] J.-P. Calais, La méthode de Fraissé dan les langages infinis, C. R. Acad. Sci. Paris 268 (1969), 785-788. MR 0253884 (40:7097)
  • [3] C. C. Chang, ``Some remarks on the model theory of infinitary languages,'' The syntax and semantics of infinitary languages, Lecture Notes in Math., no. 72, Springer-Verlag, Berlin and New York, 1968, pp. 36-63.
  • [4] -, ``Infinitary properties of models generated from indiscernibles,'' Logic, methodology and the philosophy of science. III, North-Holland, Amsterdam, 1968, pp. 9-21. MR 0250859 (40:4091)
  • [5] A. Ehrenfeucht and A. Mostowski, Models of axiomatic theories admitting automorphisms, Fund. Math. 43 (1956), 50-68. MR 18, 863. MR 0084456 (18:863a)
  • [6] J. Keisler, Model theory of $ {L_{{\omega _1}\omega }}$, (to appear).
  • [7] K. Kuratowski and A. Mostowski, Set theory, PWN, Warsaw and North-Holland, Amsterdam, 1968. MR 37 #5100. MR 0229526 (37:5100)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.35

Retrieve articles in all journals with MSC: 02.35

Additional Information

Keywords: Indiscernibles, infinitary languages, $ {\eta _\alpha }$-set
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society